# SDR AMTA200700652

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG R PACK OFF AND PACK TEMP DISPLAYED.  R INOP AND PACK OFF LIGHTS ILLUMINATED.  LIGHTS EXTINGUISHED WHEN PACK RESET SWITCH IN STANDBY.  OPS NORMAL IN STUDY.  PERFORMED BITE CHECK ON RIGHT PACK CONTROLLER PER FIM 21-51-14-745-001 FIG 501.  NO FAULTS NOTED.  OPS CHECK NORMAL.  VERIFICATION FLT REQ`D.  (M)
